# SDR P5CA9900177

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 65B270844
- Condition: Cracked
- Location: Rt Mlg Door Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING GEAR DOOR ACTUATOR SUPPORT FITTING FWD INTERNAL KEEL BEAM FITTING FOUND CRACKED.  REPLACED PER SRM 51-10-01 AND BOEING SB 747 53A2242.
